# SDR CALA2025111811316

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 38,316 hours, 13,972 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF EMERGENCY LIGHTS,  ROW 10,   PROXIMITY LIGHT INOPERATIVE.  FOUND THREE WIRES BETWEEN TWO CONNECTORS THAT HAD PULLED LOOSE. REPINNED WIRES AND RESECURED CONTACTORS IAW SWPM 20-42-01. OPS GOOD.
